| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device had unexpectedly lost power.As a result, defibrillation would not be available, if needed.The patient associated with the reported event did not survive.The customer confirmed that the device use ¿did not contribute to the patient outcome.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and the reported issue was unable to duplicated and verified.Therefore the root cause of the reported issue could not be determined.The reported issue likely points to a system pcb assembly (pcba) or power pcba failure.Due to a parts obsolescence, the device cannot be repaired at this time.The device was returned to the customer unrepaired.
Event or Problem Description
The customer contacted stryker to report that their device had unexpectedly lost power.As a result, defibrillation would not be available, if needed.The patient associated with the reported event did not survive.The customer confirmed that the device use did not contribute to the patient outcome.